# SDR SWIA2019062146001

- Difficulty date: May 14, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 33,176 hours, 24,228 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Condition: Worn
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR , EXTERNAL OUTER HANDLE ASSEMBLY HAS GROOVE WORN INTO DOOR HANDLE HOUSING.  REPLACED GALLEY SERVICE DOOR EXTERNAL OUTER HANDLE ASSEMBLY IAW SRM. LEAK CHECK GOOD.
